MAUDE Adverse Event Report: Medos International Sàrl RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE

Medos International Sàrl RIGIDLOOP; FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Catalog Number 232448
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/14/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an anterior cruciate ligament reconstruction surgery, it was discovered that the loop of the rgdloop adjustable long device snapped while pulling up the graft.There were no delays to the surgical procedure.It was not reported if a spare device was available for use.There were no reports of injuries, medical intervention or prolonged hospitalization.All available information has been disclosed.
 
Additional Manufacturer Narrative
This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.H11: additional narrative: investigation summary: the product has not returned to depuy synthes, however photos were provided for review.Visual inspection of the returned photos found the white suture broken and frayed.No other anomalies were noted.The overall complaint was confirmed as the observed condition of the rgdloop adjustable long would have contributed to the complained device issue.Based on the investigation findings, the potential cause is traced to use of snaps or other instrument to pull the suture without wrapping the suture around the snaps creates a stress point on the suture, resulting in breaking it.The white suture is used to assembly into a graft construction with provides fixation.The green / white suture is the lead suture due to it is used to pull the implant/ graft construction with tension, the tension values are associated with this final implant assembly; the strength requirement adjusting suture loops from dve testing averaged well over the 250n clinical spec ~1700n.The tension clinical spec is high compared to expected intraoperative loads is 20-50n.Therefore, based on the work instruction of finish goods, the tension is measured only on the green/white suture (111455) during the manufacturing process.Regarding the white suture, an inspection is performed during the manufacturing process to check the measurement value and the condition; this information correspond to a process control and it is the document to use to guarantee the inspection of the suture, due to this damage suture can¿t have happened during manufacturing process.As per instructions for use (ifu), the steps for a proper insertion are provided.It has been determined that no corrective and/or preventative action is proposed.There is no indication that a design or manufacturing issue has caused the reported complaint condition.As part of depuy synthes quality process, all devices are manufactured, inspected, and released to approved specifications.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Device history review: there was no non-conformance regarding this lot.

Brand Name
RIGIDLOOP
Common Device Name
FASTENER, FIXATION, NONDEGRADABLE, SOFT TISSUE
Manufacturer (Section D)
Medos International Sàrl
chemin-blanc 38
le locle 02400
SZ  02400
Manufacturer (Section G)
Medos International SARL
chemin blanc 38
le locle CH-24 00
SZ   CH-2400
Manufacturer Contact
elba bello
325 paramount drive
raynham, MA 02767
+1(908)386-3534
MDR Report Key50563202
Report Number1221934-2026-03925
Device Sequence Number21309428
Product Code MBI
UDI-Device Identifier10886705024100
Combination Product (Y/N)N
Initial Reporter CountryCO
PMA/510(K) Number
K140324
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility,Company Representative,Distributor
Type of Report Initial
Report Date (Section B) 09/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number232448
Device Lot Number10BCRZ
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2026
Initial Report FDA Received Date09/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown